Lelong classes of plurisubharmonic functions on an affine variety

TitleLelong classes of plurisubharmonic functions on an affine variety
Publication TypeJournal Article
Year of Publication2018
AuthorsHart, J, Ma‘u, S
JournalDolomites Research Notes on Approximation
Volume11
Issue4
Pagination84-102
Date Published11/2018
PublisherPadova University Press
Place PublishedPadova, IT
ISSN Number2035-6803
Abstract

We study the Lelong classes L(V),L+(V) of psh functions on an affine variety V. We compute the Monge-Ampère mass of these functions, which we use to define the degree of a polynomial on V in terms of pluripotential theory (the Lelong degree). We compute the Lelong degree explicitly in a specific example. Finally, we derive an affine version of Bézout’s theorem.

URLhttps://drna.padovauniversitypress.it/2018/4/10
DOI10.14658/pupj-drna-2018-4-10